Humira Side Effects...........

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lovepink
Regular Member


Date Joined Sep 2007
Total Posts : 182
   Posted 9/30/2007 11:09 AM (GMT -7)   
Hey All~

I am really loving this new site. I think we living with Crohn's can learn a lot.

Is anyone who is currently on HUMIRA experiencing any side-effects, if any? I am curious as to how everyone else is doing and sorta what to look out for. I have some weird things, but I never know if it is Crohn's or medication related.

Thanks VERY much!

Aimee =)
Veteran Member


Date Joined Jun 2004
Total Posts : 1020
   Posted 9/30/2007 12:57 PM (GMT -7)   
Have yet to have ANY side effects!

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 9/30/2007 3:58 PM (GMT -7)   
After my loading dose of four 40mg injections I ran a low grade fever that evening. Other than that, no side effects.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?
 


lovepink
Regular Member


Date Joined Sep 2007
Total Posts : 182
   Posted 9/30/2007 4:00 PM (GMT -7)   
Oh great Thank You Ides! I have not heard anyone with any major side effects yet! I guess good but sometime you think these things are too good to be true huh?
Thanks again!

yogaprof
Veteran Member


Date Joined Apr 2006
Total Posts : 1665
   Posted 9/30/2007 4:37 PM (GMT -7)   
I had my first four this week and have had a headache and nausea, but it is passing.
48 y/o woman.  Diagnosed 4/06 after colonscopy, SBFT, CT-scan all showed crohns. 3 months later, after pred and remicade, all tests showed no crohns. In December had adhesions cut through a laparoscopy. Now just taking Glycolax, metamucil, and began Humira 9/07.


keepingthefaith
Regular Member


Date Joined Aug 2006
Total Posts : 331
   Posted 9/30/2007 4:52 PM (GMT -7)   
I started humira in June, in the last month I am experiencing nausea, low grade fevers, a lot of chest congestion/coughing, sinsus infection & increased headaches/neck stiffness.  Very fatigued too! hopes this helps.  God Bless!
Dx with CD 1987, 3 resections, 3 abcess sx, OA back & hips, bulging disk, Major depression/anxiety, kidney stones & sx to remove, now 44 yrs old.  Still trying to figure this disease out & of course all the little extra complications that come with this rollarcoaster of a life with CD. 
 
Meds:  Hurmira every other week 40 mg, Imuran .75 daily, cymbalta 60 mg daily, Lortab 7.5/500 x 4x, fish oil, fovia,vit e,folic acid,Vit B12,inject monthly,
 
         
 
 


yogaprof
Veteran Member


Date Joined Apr 2006
Total Posts : 1665
   Posted 9/30/2007 5:53 PM (GMT -7)   
with all those side-effects, keepingthefaith, is it helping?? yp
48 y/o woman.  Diagnosed 4/06 after colonscopy, SBFT, CT-scan all showed crohns. 3 months later, after pred and remicade, all tests showed no crohns. In December had adhesions cut through a laparoscopy. Now just taking Glycolax, metamucil, and began Humira 9/07.


ckmom
Regular Member


Date Joined Jan 2007
Total Posts : 67
   Posted 9/30/2007 5:57 PM (GMT -7)   
I've been on it since april, and i get pretty tired right after my injection, but i take it easy for a few days afterwards. I've also get slight neuropathy (tingling) in my fingers, but that doesn't last too long either. The worst side affect for me has been bloating and weight gain, about 15 lbs. since starting it, and i get bloated after my injection.

keepingthefaith
Regular Member


Date Joined Aug 2006
Total Posts : 331
   Posted 9/30/2007 7:31 PM (GMT -7)   
We're trying to determine now if its worth it or not.  Initially, my body was achy all over with a very, very stiff lower back & feet/hands.  So, basically my lower back is much better, but these other symptoms are just as bad.  I really don't know what to do.  My head hurts all the time now & my throat feels very raw too.  All the aches & pain is from my shoulder blades & up.  And now the eyes, the eye doc said it might be my contacts, but, even when I wear my glasses, the eyes still hurt, water & itch.  What do you guys think I should do?  I've been taking so much Lortab & it only helps for an hour or so, but, I told the gi on Tuesday I didn't want to increase the dose, but, I have been doubling up on it, I hope I'm not taking too much.  I have also been using a massager on the neck & back, but again only relieves it for a while.  One night I did everything possible to get rid of the pain & I couldn't believe how much better I felt with no pain, but nothing seems to work now.

Dx with CD 1987, 3 resections, 3 abcess sx, OA back & hips, bulging disk, Major depression/anxiety, kidney stones & sx to remove, now 44 yrs old.  Still trying to figure this disease out & of course all the little extra complications that come with this rollarcoaster of a life with CD. 
 
Meds:  Hurmira every other week 40 mg, Imuran .75 daily, cymbalta 60 mg daily, Lortab 7.5/500 x 4x, fish oil, fovia,vit e,folic acid,Vit B12,inject monthly,
 
         
 
 


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 9/30/2007 7:45 PM (GMT -7)   
I get a little red around the injection site and it only last for a few secounds and then it's gone.
Curley
.........
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:05 PM (GMT -7)
There are a total of 2,735,179 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
261 Guest(s), 8 Registered Member(s) are currently online.  Details
Mews2much, bluelyme, NM12, Girlie, Jaybee&GG, Kvo, Broncofan18, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer